# SDR DALA2023101108341

- Difficulty date: October 10, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 61,913 hours, 32,186 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3117 CRACK ON LOAD TRANSMITTING PROFIL RH AND LH ON EMERGENCY EXIT DOOR 844 IN PASSEMGER CABIN. CORRECTIVE ACTION: COMPLIED WITH ER/A 611511-14AD. (0010999)
